# SDR SIMA200801001

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N219AE
- Make and model: Saab 340B
- Aircraft serial: 340B219
- Aircraft time: 23,847 hours, 25,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 21199RE
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3270, EMERGENCY EXIT LIGHTS IN CABIN DOOR AND FLOOR INOP AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY 21LN.  PERFORMED OPERATIONAL CHECK OF LIGHTS.  OPERATIONAL CHECK GOOD IAW SAAB 340 AMM 33-50-10.  AIRCRAFT RETURNED TO SERVICE.
